MAUDE Adverse Event Report: PERFUSION SYSTEMS DLP PERICARDIAL/INTRACARDIAC SUMPS; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

PERFUSION SYSTEMS DLP PERICARDIAL/INTRACARDIAC SUMPS; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number 12112
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Perforation (2001)
Date of Event 12/29/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
Device evaluation summary: visual inspection showed no outward signs of any damage or sharp edges that would cause any issues.The reason for the return was not confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that during use of a dlp pericardial/intracardiac sump, it was reported that it had a problem.The device was replaced during the procedure.The patient passed away.Medtronic received additional information that the surgeon stated that during use they noticed that the device had touched the lateral wall of the left ventricle, with the risk of perforation.There was an impact to the patient as a second surgery was performed to repair the lesion in the patient.Medtronic received additional information that the patient is now deceased following repeated surgeries.A perforation of the lateral wall was confirmed.Medtronic received additional information that the exact cause of death was not identified.The patient's death was not believed to be linked to the performance of the dlp pericardial/intracardiac sump.

Brand Name
DLP PERICARDIAL/INTRACARDIAC SUMPS
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24301875
Report Number2184009-2026-00223
Device Sequence Number5142722
Product Code DWF
UDI-Device Identifier00613994619273
UDI-Public(01)00613994619273(17)280921(10)0232234251
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K850385
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number12112
Device Catalogue Number12112
Device Lot Number0232234251
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Initial Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Required Intervention;
Patient SexUnknown